MathSciNet Relay Station
MathSciNet bibliographic data
MR1094677 76P05 (35Q99 76M25)
Babovsky, Hans; Bardos, Claude; Płatkowski, Tadeusz Diffusion approximation for a Knudsen gas in a thin domain with accommodation on the boundary. Asymptotic Anal. 3 (1991), no. 4, 265–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement